MathSciNet Relay Station
MathSciNet bibliographic data
MR2474610 (2009m:93110) 93E10 (82C32 92B20)
Liu, Yurong; Wang, Zidong; Liu, Xiaohui State estimation for discrete-time Markovian jumping neural networks with mixed mode-dependent delays. Phys. Lett. A 372 (2008), no. 48, 7147–7155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement